# SDR CALA0600011

- Difficulty date: December 16, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 23,051 hours, 3,657 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clip
- Part number: 311T21634
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN NR 1 PYLON LT NACELLE STRUT FRAME CLIP AT NAC STA 285.45.  THE FRAME CLIP WAS REPLACED IAW ECRA 5420-01444.
